# SDR CALA2025011601931

- Difficulty date: January 13, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N78008
- Make and model: Boeing 777224
- Aircraft serial: 29478
- Aircraft time: 119,048 hours, 12,314 cycles
- System (JASC): 2360 · Static Discharge System
- Part: Static Wick
- Part number: 740007
- Condition: Missing
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 1 REF TO LP# 3518143 RIGHT HAND WING TIP ONE (1) STATIC DISCHARGER MISSING TOMC HAS BEEN NOTIFIED.RT SIDE MISSING STATIC WICK ONE STATIC DISCHARGER MISSING ON RH WING TIP. DEFERRED IAW RELATED MEL ONE STATIC DISCHARGER MISSING ON RH WING TIP. DEFERRED IAW RELATED MEL RT SIDE WING TIP MISSING STATIC WICK INSTALLED NEW STATIC WICK AT RIGHT WING TIP. REF AMM 23-61-01-400-801
